Left Continue shopping
Your Order

You have no items in your cart

Free Delivery on orders over €40

LEMSIP MAX COLD& FLU HOT LEMON SACHETSX10

€9.00
No reviews
The Max Cold & Flu Lemon Sachets from Lemsip are specifically formulated to provide relief from the symptoms of colds and flu. Formulated with Paracetamol and Phenylephrine Hydrochloride, the Max Cold and Flu Lemon formula from Lemsip is highly effective at providing relief from the symptoms of colds and flu. The active ingredient Paracetamol has an analgesic and antipyretic action that provides relief from headaches, sore throats, fever, and body aches and pains while Phenylephrine Hydrochloride acts as a decongestant to relieve blocked nose. Contains Paracetamol and Phenylephrine Hydrochloride Relieves symptoms of cold and flu Vitamin C For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours. Ingredients: Per sachet: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Ascorbic Acid (Vitamin C), Aspartame, Lactose, Sodium, Sucrose.